# SDR 95ZZZZ40

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202KD
- Make and model: Saab 340B
- Aircraft serial: 340B202
- System (JASC): 2730 · Elevator Control System
- Part: Cables
- Part number: 7227279542
- Condition: Chafed
- Location: Fs 389
- Part time: 9,670 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND ELEVATOR PRIMARY FLIGHT CONTROL CABLES CHAFED BY FAIRLEADS AT FUSELAGE STATION 389.0.  CABLE DIAMETER ORIGINALLY IS .163 INCH, MEASURED DIAMETER AT CHAFED AREA IS .140 INCH.  REMOVED AND REPLACED BOTH ELEVATOR PRIMARY FLIGHT CONTROL CABLES.
